# SDR N6WA2017072101

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 30,937 hours, 21,168 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE DURNG FLIGHT, RAMP INFORMED HANDLE WAS OUT ON RETURN TO GATE.  CABIN WILL NOT PRESSURIZE,  SECURED THE AFT CARGO DOOR. PRESSURIZED ACFT TO 3.0 PSI AND HELD FOR 10 MINS. NO LEAKS FOUND INSIDE ACFT OR BY CARGO DOOR.  DOORS STAYED SECURE & OPS TESTED GOOD IAW AMM 21-31-00.
